# SDR 96ZZZM84

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Engine: Rroyce RB211*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Linkage
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - LEFT ENGINE POWER FLUCTUATES AT 9 CONSTANT POWER SETTINGS.  FL 27,000, OAT -29, MACH .80, N1 77.8 TO 78.3, EPR 1.03 TO 1.04 EGT 415 TO 418.  PERFORMED FIM PROCEDURES PER FIM 73-21-00 FIG 107.  FOUND 2.5 BLEED LINKAGE WORN TO .125 INCH ITEM PLACED ON MCI AEE 1400/375.  (M)
